Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I took rabies vaccine vaxirab as a overdose, will it cause any harm to me?

I took rabies vaccine vaxirab on day 0,3,7,8,14 and i would like to know that i took vaccine as a overdose on day 8 so will it cause any harm to me?? for example like vaccine automatically change to rabies due to overdose and it will kill me??
Asked On : Thu, 11 Nov 2010
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.Do not worry,there is no problem with this.You have taken extra injection due to some misunderstanding but the vaccines that you are taking are not live one,so there is no need to worry.
wishing you good health.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor